# SDR SWAA2022082937380

- Difficulty date: August 1, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N7848A
- Make and model: Boeing 737
- Aircraft serial: 34298
- Aircraft time: 48,870 hours, 27,337 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W REAR SPAR DEFLECTION CONTROL RIB FIXED PANEL LOWER VERTICAL SEAL FITTING CRACKED INB SIDE MKD DOT / [01] LOCATED AND DRILLED FITTING AS PER B737-700 SRM 51-40-05-0G-0;[02] LATE ENTRY: REMOVED FITTING AT RT WING REAR SPAR DELFECTION CONTROL RIB LOWER VERTICAL FITTING AS PER B737-700 SRM 51-40-02-0G-0;[03] VERIFIED STEPS 1 AND 2 OK TO INSTALL;[04] INSTALLED NEW FITTING AT REAR SPAR DEFLECTION CONTROL RIB FIXED AS PER B737-700 SRM 51-40-02-0G-0;[05] VERIFIED STEP 4
